RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2003, том 8, выпуск 1, страницы 29–44 (Mi rcd763)  

Periodic Billiard Trajectories in Right Triangle

G. Galperina, D. Zvonkineb

a Department of Mathematics, Eastern Illinois University, USA
b LaBRI, Université Bordeaux I, FRANCE

Аннотация: This paper is dedicated to periodic billiard trajectories in right triangles and right-angled tetrahedra. We construct a specific type of periodic trajectories and show that the trajectories of this type fill the right triangle entirely. Then we establish the instability of all known types of periodic trajectories in right triangles. Finally, some of these results are generalized to the $n$-dimensional case and are given a mechanical interpretation.

DOI: https://doi.org/10.1070/RD2003v008n01ABEH000224


Реферативные базы данных:

Тип публикации: Статья
MSC: 37E99, 37E15
Поступила в редакцию: 05.10.2002
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd763

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019